Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Both the kidney size contracted and increased creatinine

my name is bishnu kheriwal live in west bengal india 24year male , i have kidney problem ,both kidney size contracted and serum urem urea and creatinine increase so i want your help to improve the size and blood patho test report s.urea -approx.100 creatinie-4.00 left kidney size-3.00c.m right kidney size- 9.01 c.m according to 30 may blood test report and u.s.d. report i want your group[ kind attention and diet consultation and homeo medicine prescription
Asked On : Mon, 2 May 2011
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Hello friend.
Raised blood urea level and serum creatinine, alonge with u.s.g. report suggestive of contracted kidney shows that you are suffering from chronic renal failure. And for this condition you should consult nephrologist as early as you can.
Answered: Mon, 2 May 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor